11th KSETA Plenary Workshop 2024

Europe/Berlin
Haus Saron in Wildberg

Haus Saron in Wildberg

Saronweg 31 72218 Wildberg
Description

All Fellows and Principal Investigators are cordially invited to participate in the eleventh plenary workshop of the whole school. The aim of the workshop is to learn more about all the research fields in KSETA and to strengthen cooperation and team building.

The program includes talks from external speakers and the new PIs will introduce themselves. The PhD students are invited to contribute with a talk or a poster. On Thursday afternoon the PI session will take place. The final timetable will be published after the registration deadline in order to appropriately consider all fellow presentations.

We will inform you later about the proposed social activities.

Registration is already open! Please register until February 4, 2024.

Participants
  • Adelina Lintuluoto
  • Alejandro Quiroga Trivino
  • Alessandro Brusamolino
  • Alexander Elsenhans
  • Alexander Heidelbach
  • Alexander Saw
  • Andreas Haungs
  • Andreas Kopmann
  • Andreas Ringwald
  • Anton Olsson
  • Augustin Vestner
  • Benjamin Campillo
  • Berenika Čermáková
  • Caroline Fengler
  • Cedric Verstege
  • Christian Winter
  • Emanuel Pfeffer
  • Fabian Hummer
  • Federico Bontempo
  • Felix Egle
  • Felix Kahlhoefer
  • Fiona Ellwanger
  • Frank Simon
  • Giovani Dalla Valle Garcia
  • Greta Heine
  • Gudrun Heinrich
  • Günter Quast
  • Henda Mansour
  • Hendrik Krause
  • Isabel Haide
  • James Robert Braun
  • Jan Voß
  • Jelena Köhler
  • Jesús David Bonilla Neira
  • Jonas Eppelt
  • Jonas Matuszak
  • Joscha Lauer
  • Joseph Natal
  • Jost von den Driesch
  • Juan Manuel Geria
  • Kai Lukas Unger
  • Kathrin Bismark
  • Katrin Link
  • Kiran Sharma
  • Klaus Rabbertz
  • Lars Sowa
  • Lea Reuter
  • Lea Stockmeier
  • Leonard Hasselmann
  • Luca Scomparin
  • Lucas Kunz
  • Lukas Gülzow
  • Manuel Egner
  • Marc Neu
  • Maria Toms
  • Mark Weyrauch
  • Markus Klute
  • Markus Roth
  • Martin Neidig
  • Matthias Fuchs
  • Matthias Kleifges
  • Matthias Steinhauser
  • Max Aker
  • Megha Venugopal
  • Monika Blanke
  • Moritz Molch
  • Neven Kovac
  • Nicoline Hemme
  • Nikita Shadskiy
  • Niyathikrishna Meenamthuruthil Radhakrishnan
  • Olena Manzhura
  • Olha Lavoryk
  • Pablo Goldenzweig
  • Pascal Reeck
  • Patrick Ecker
  • Paul Filip
  • Pranav Sampathkumar
  • Prem Agarwal
  • Rafael Porto
  • Raquel Lujan Miravet
  • Robert Gartmann
  • Robert Ziegler
  • S Shefali
  • Sascha Wüstling
  • Sauro Carlotti
  • Sebastian Kempf
  • Sergei Makarov
  • Shailaja Mohanty
  • Sri Sankari alias Sowmiya Balan
  • Stefan Kiebacher
  • Stefano Gabici
  • Svenja Heyns
  • Thomas Mueller
  • Thomas Schwetz-Mangold
  • Tim Huege
  • Tim Kretz
  • Tista Mukherjee
  • Torben Ferber
  • Ulrich Husemann
  • Ulrich Nierste
  • Valentin Hermann
  • Vladimir Sidorenko
  • Wenjie Hou
  • Wouter Klijn
Raquel Lujan Miravet
    • 09:30 10:00
      Arrival 30m
    • 10:00 10:30
      Coffee 30m
    • 10:30 12:00
      Plenary Meeting
    • 12:00 13:00
      Lunch 1h
    • 13:30 15:00
      Plenary Meeting
    • 15:00 15:30
      Coffee 30m
    • 15:30 18:00
      Plenary Meeting
    • 18:00 19:00
      Dinner 1h
    • 19:30 20:30
      Fellow Meeting
    • 08:00 09:00
      Breakfast 1h
    • 09:00 10:00
      Plenary Meeting
    • 10:00 10:30
      Coffee 30m
    • 10:30 12:00
      Plenary Meeting
    • 12:00 13:00
      Lunch 1h
    • 13:30 14:30
      Plenary Meeting
    • 14:30 16:30
      Poster Session
    • 15:00 15:30
      Coffee 30m
    • 16:30 18:00
      PI Meeting
    • 18:00 19:00
      Dinner 1h
    • 19:30 21:00
      Get together 1h 30m

      Fireside with "Stockbrot & Marsmallows"
      Other social activities

    • 08:00 09:00
      Breakfast 1h
    • 09:00 10:00
      Plenary Meeting
    • 10:00 10:30
      Coffee 30m
    • 10:30 12:00
      Plenary Meeting
    • 12:00 13:00
      Lunch 1h
    • 13:30 15:00
      Plenary Meeting
    • 15:00 15:30
      Coffee 30m
    • 15:30 16:30
      Plenary Meeting
    • 16:30 16:50
      Departure 20m
Your browser is out of date!

Update your browser to view this website correctly. Update my browser now

×